# SDR REXA2012110601658

- Difficulty date: November 6, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 12,447 hours, 12,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CENTER AISLE EXIT SIGN CRACKED AND NOT FITTING CORRECTLY PART NUMBER BF5-0357-901.  REMOVED AND REPLACED FORWARD CENTER AISLE EXIT SIGN IAW CRJ 200 AMM 20-00-00.
